# SDR 9JLA2013052204235

- Difficulty date: April 19, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N314TL
- Make and model: Beech 400A
- Aircraft serial: RK181
- Aircraft time: 4,924 hours, 3,932 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220389433
- Part serial: 3168
- Condition: Defective
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE NR 1 PDF INDICATED THE LOSS OF IAS AND ALT ON THE CAPTAINS SIDE WHILE ENROUTE.  TROUBLESHOOTING INDICATED THE NR 1 ADC DEFECTIVE.  THE ADC WAS REPLACED WITH AN O/H UNIT IAW AMM 34-10-01.
